zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Comments on “Modeling fractional stochastic systems as non-random fractional dynamics driven Brownian motions”. (English) Zbl 1185.60063
Summary: Some results presented in the paper “Modeling fractional stochastic systems as non-random fractional dynamics driven Brownian motions” [G. Jumarie [Appl. Math. Modelling 32, No. 5, 836–859 (2008; Zbl 1138.60324)] are discussed in this paper. The slightly modified Grünwald-Letnikov derivative proposed there is used to deduce some interesting results that are in contradiction with those proposed in the referred paper.
60H10Stochastic ordinary differential equations
60G15Gaussian processes
34F05ODE with randomness
[1]Podlubny, I.: Fractional differential equations, (1999)
[2]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives – theory and applications, (1993) · Zbl 0818.26003
[3]Guy, J.: Modeling fractional stochastic systems as non-random fractional dynamics driven Brownian motions, Appl. math. Model. 32, 836-859 (2008) · Zbl 1138.60324 · doi:10.1016/j.apm.2007.02.020
[4]Ortigueira, M. D.: A coherent approach to non-integer order derivatives, Signal proces. Spec. sec.: fractional calculus appl. Signal syst. 10, 2505-2515 (2006) · Zbl 1172.26304 · doi:10.1016/j.sigpro.2006.02.002
[5]Kolmogorov, N. A.: Wienersche spiralen und einige andere interessante kurven im hilbertschen raum, CR acad. Sci. URSS 26, No. 2, 115-118 (1940) · Zbl 66.0552.03
[6]Mandelbrot, B. B.; Van Ness, J. W.: The fractional Brownian motions fractional noises and applications”, SIAM rev. 10, No. 4, 422-437 (1968) · Zbl 0179.47801 · doi:10.1137/1010093
[7]Reed, I. S.; Lee, P. C.; Truong, T. K.: Spectral representation of fractional Brownian motion in n dimensions and its properties, IEEE trans. Inform theory 41, No. 5, 1439-1451 (1995) · Zbl 0834.60090 · doi:10.1109/18.412687
[8]Ortigueira, M. D.; Batista, A. G.: A fractional linear system view of the fractional Brownian motion, Nonlinear dynam. 38, 295-303 (2004) · Zbl 1115.60044 · doi:10.1007/s11071-004-3762-8
[9]Ortigueira, M. D.; Batista, A. G.: On the relation between the fractional Brownian motion and the fractional derivatives, Phys. lett. A 372, 958-968 (2008) · Zbl 1217.26016 · doi:10.1016/j.physleta.2007.08.062